I just started on Tamoxifen yesterday and have been feeling so scared about it. I'm 34 and I'm afraid to have early menopause. Do this happened to you?
Wish you all the best luck.
I am 33 and started taking tamoxifen two weeks ago, it seems like as soon as i started taking it i started getting a headache and now have weird lower back pain.
Is this a side effect, i was at my oncologist and he said headaches is not really a side effect.
Thank you for sharing your story. I am a stage 1 breast cancer survivor. My mastectomy was in Dec. 2013.I have been on Tamoxifen for 4 years now, and the side effects have been steadily increasing. My oncologist also recommended anti-depressants, but I am very wary of getting started on yet another drug. right now I am seriously considering going off Tamox 1 year early, as my moods/emotions/weight/sense of well-being has been drastically affected this winter. I am nervous to go off early, but really want my life back. any advice?
Hi Jane, i have been looking all over the internet for advice on Maca when taking Tamoxifen and so pleased i came across your post.
I was diagnosed a year ago with IDC which was ER+ and been on tamoxifen, as a result i seem to have lost my va va voom.
Are you still taking Maca, and is it still helping you?
I have ordered the capsules which should be here today so i am hoping they are going to help me.
Any advice would be great.
Claudie: Just nosing back at old threads I'd been involved in. So interesting to read your journey on Tamoxifen. It's very good you had a supportive medical team. I've had no support form the GP practice, I haven't been able to see an oncologist for 2 years and haven't seen any consultant for follow up for 18 months. The system here in Shropshire is appalling. If you can't make 2 appointment times, you're out. They've signed me off from outpatients 2 1/2 years post diagnosis. Very sad. I'm not sure any of them have actually twigged I'm not on Tamoxifen anymore? I'm still happy with my decision and wouldn't change it. Hope you're still good.
hi 46, and was not in menopause but guess i am now, they said tke tabs at night to sleep through symptons but i kept forgetting, so i take in morning, to start with they are quite extremem, you do get used to them, i am still hot fromt he radiotherapy 3 months ago and have put on 2 stone (i did give up smoking too), and find i am hotter all the time, hoping to get ome weight off and may feel better, get quite tired and down, due to the circumstances i think, but have counselling at our local fountain centre and that really helps, i also did research into energy boosting foods and tired them in my diet, mcmillan do a book on fatigue and it says try not to sleep during day, which i must admit helps, i rest rather than sleep, as i feel worse when i wake.
hope that helps x
I'm new here!
I am 39 and have been on Tamoxifen for almost 2 months now. I have experienced feelings of severe low self esteem, but I'm not sure if that's me or the drug/hormones. I feel fat and ugly.
Anyone experienecing similar? I am being ferocious to my pooor supportive boyfriend!
Hi I,m 37 and have been taking tamoxifen for 5 months. So far I've had no problems, have occasionally felt slightly warm but no hot flushes so far. Hope you get on ok xx
I started taking tamoxifen when I was 42 and Im not going to lie to you it was horrid ! Mainly because It was all so foreign to me being so young. However you soon get used to it and after a while it gets better and after 4 years of it the flushes had almost gone. After 5 years it is starting to come back again now though which is a bit grim but not as bad as when I first started taking it. But Im still here and its down to the treatment I have been given so its a small price to pay really.
Take Care. hope this helps